Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on small sets of reals


Author: Tomek Bartoszynski
Journal: Proc. Amer. Math. Soc. 131 (2003), 625-630
MSC (2000): Primary 03E17
DOI: https://doi.org/10.1090/S0002-9939-02-06567-X
Published electronically: April 10, 2002
MathSciNet review: 1933355
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Dual Borel Conjecture implies that ${\mathfrak d}> \boldsymbol\aleph_1 $ and find some topological characterizations of perfectly meager and universally meager sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E17

Retrieve articles in all journals with MSC (2000): 03E17


Additional Information

Tomek Bartoszynski
Affiliation: Department of Mathematics and Computer Science, Boise State University, Boise, Idaho 83725
Email: tomek@math.boisestate.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06567-X
Keywords: Perfectly meager, universally meager, cardinal invariants
Received by editor(s): July 24, 2001
Received by editor(s) in revised form: September 19, 2001
Published electronically: April 10, 2002
Additional Notes: The author was partially supported by NSF grant DMS 9971282 and the Alexander von Humboldt Foundation
Communicated by: Alan Dow
Article copyright: © Copyright 2002 American Mathematical Society